# SDR DALA2024122712042

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,180 hours, 2,628 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 OVER JUMP R1 JUMPSEAT O2 DOOR OPENED. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (6492437)
